The Annals of Statistics

Correction to "Inverse regression for longitudinal data"

Ci-Ren Jiang and Jane-Ling Wang

Full-text: Open access

Article information

Source
Ann. Statist., Volume 43, Number 5 (2015), 2326-2329.

Dates
Received: February 2015
First available in Project Euclid: 16 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.aos/1442364154

Digital Object Identifier
doi:10.1214/15-AOS1326

Mathematical Reviews number (MathSciNet)
MR3396987

Zentralblatt MATH identifier
1331.62198

Citation

Jiang, Ci-Ren; Wang, Jane-Ling. Correction to "Inverse regression for longitudinal data". Ann. Statist. 43 (2015), no. 5, 2326--2329. doi:10.1214/15-AOS1326. https://projecteuclid.org/euclid.aos/1442364154


Export citation

References

See also